Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 35, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 26, 2009, 1:17 PM CDT for 5 counties in Kansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2009, 1:17 PM CDT (18:17 UTC)
- Expired
- Apr 26, 2009, 2:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Barber County, KS, Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:24 PM CDT | HAIL 1 | 2 Ne Haviland, KS | |
| Apr 26, 2:00 PM CDT | TSTM WND GST 80 | 6 Nne Croft, KS | |
| Apr 26, 2:00 PM CDT | HAIL 1 | 6 Nne Croft, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 11:07 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 261817 SVRDDC KSC007-047-097-151-185-261900- /O.NEW.KDDC.SV.W.0035.090426T1817Z-090426T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 117 PM CDT SUN APR 26 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS. SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS. EASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS. WESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS. EXTREME SOUTHWESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 200 PM CDT * AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF BELVIDERE...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... BELVIDERE... HAVILAND... WELLSFORD... CULLISON... HOPEWELL... BYERS... IUKA... RURAL RESIDENCES OF EASTERN KIOWA...NORTHWESTERN BARBER... SOUTHEASTERN EDWARDS...SOUTHWESTERN STAFFORD AND WESTERN PRATT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS. && LAT...LON 3782 9912 3781 9860 3739 9906 3739 9942 TIME...MOT...LOC 1817Z 222DEG 36KT 3748 9919 $$ RUSSELL
2 follow-up statements
000 WWUS53 KDDC 261834 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 134 PM CDT SUN APR 26 2009 KSC007-047-097-151-185-261900- /O.CON.KDDC.SV.W.0035.000000T0000Z-090426T1900Z/ STAFFORD KS-EDWARDS KS-PRATT KS-KIOWA KS-BARBER KS- 134 PM CDT SUN APR 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR EXTREME NORTHWESTERN BARBER...EASTERN KIOWA...WESTERN PRATT... SOUTHEASTERN EDWARDS AND EXTREME SOUTHWESTERN STAFFORD COUNTIES... AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF BELVIDERE...MOVING NORTHEAST AT 65 MPH. ADDITIONAL THUNDERSTORMS CONTINUE TO REDEVELOP ACROSS THE AREA. * LOCATIONS IMPACTED INCLUDE... BELVIDERE... HAVILAND... WELLSFORD... TROUSDALE... BYERS... RURAL RESIDENCES OF EASTERN KIOWA...NORTHWESTERN BARBER... SOUTHEASTERN EDWARDS...SOUTHWESTERN STAFFORD AND WESTERN PRATT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS. && LAT...LON 3782 9912 3781 9860 3739 9906 3739 9942 TIME...MOT...LOC 1834Z 214DEG 57KT 3749 9912 $$ RUSSELL
000 WWUS53 KDDC 261848 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 148 PM CDT SUN APR 26 2009 KSC007-047-097-151-185-261900- /O.CON.KDDC.SV.W.0035.000000T0000Z-090426T1900Z/ STAFFORD KS-EDWARDS KS-PRATT KS-KIOWA KS-BARBER KS- 148 PM CDT SUN APR 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR EXTREME NORTHWESTERN BARBER...EASTERN KIOWA...WESTERN PRATT... SOUTHEASTERN EDWARDS AND EXTREME SOUTHWESTERN STAFFORD COUNTIES... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELVIDERE...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... CROFT... WELLSFORD... CULLISON... RURAL RESIDENCES OF EASTERN KIOWA...NORTHWESTERN BARBER... SOUTHEASTERN EDWARDS...SOUTHWESTERN STAFFORD AND WESTERN PRATT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS. && LAT...LON 3782 9912 3781 9860 3739 9906 3739 9942 TIME...MOT...LOC 1848Z 221DEG 45KT 3747 9904 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:45 AM CDT, 9 hours 32 minutes earlier.
Area forecast discussion, Apr 26, 3:45 AM CDT, 9 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 345 AM CDT SUN APR 26 2009 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGE WILL BE THE SEVERE WEATHER POTENTIAL FOR THIS AFTERNOON AND TONIGHT. A FAIRLY COMPLICATED PATTERN WILL MAKE FOR A TRICKY FORECAST TODAY. SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY STRETCHING FROM THE EXTREME NORTHERN TEXAS PANHANDLE THROUGH MEDICINE LODGE AND ON INTO NORTHEAST KANSAS. THE EASTERN PART OF THIS BOUNDARY HAS BEEN SLOWLY LIFTING NORTH INTO SOUTH CENTRAL KANSAS EARLY THIS MORNING WITH SLOWLY RISING TEMPERATURES FROM DODGE CITY SOUTHEAST TO MEDICINE LODGE. FARTHER WEST...WINDS HAVE BACKED AROUND TO THE NORTH IN RESPONSE TO A SHORT WAVE DISTURBANCE LIFTING OUT OF COLORADO INTO NEBRASKA EARLY THIS MORNING. BOTH THE GFS AND NAM HAVE BEEN STRUGGLING WITH THE SURFACE FEATURES EARLY THIS MORNING. WHILE THE NAM PICKED UP ON THE SURFACE RESPONSE TO THE EXITING SHORTWAVE...IT SEEMS TO BE A LITTLE TOO AGGRESSIVE WITH THE SOUTHEASTWARD EXTENT OF THE FRONT TODAY AS IT MOVES IT TO NEAR MEDICINE LODGE THIS AFTERNOON. THE GFS HAS THE FRONT FROM HAYS TO ELKHART AT 18Z WHICH SEEMS A LITTLE TOO FAR WEST GIVEN THE CURRENT CONDITIONS. THINK THE FRONT COULD SET UP FROM GREAT BEND TO NEAR DODGE CITY AND ASHLAND BY EARLY AFTERNOON BUT DO NOT HAVE A HUGE AMOUNT OF CONFIDENCE IN THAT IDEA. THE MODELS CONTINUE TO SHOW THE AREA COMING UNDER THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET STREAK. WITH THE INCREASED UVV OVERHEAD...THINK THAT THUNDERSTORMS COULD BE INITIATING BY EARLY AFTERNOON ALONG THE FRONTAL BOUNDARY AS WELL AS FARTHER SOUTH ALONG THE INTERSECTING DRYLINE IN THE EAST TEXAS PANHANDLE. WITH THE UPPER FLOW BECOMING MORE MERIDIONAL WITH TIME AHEAD OF THE APPROACHING WAVE OVER THE WESTERN CONUS WE SHOULD SEE A PERIOD OF SEVERAL HOURS WITH STORMS DEVELOPING AND MOVING NORTHEAST ALONG THE BOUNDARY. WILL HAVE TO WATCH FOR AREAS OF HEAVY RAIN/POSSIBLE FLOODING AS PW VALUES RISE TO 1.5 INCHES INTO SOUTH CENTRAL KANSAS THIS AFTERNOON. THE OTHER CONCERN I HAVE IS THE POTENTIAL FOR RED FLAG CONDITIONS OVER THE FAR SOUTHWEST CWA THIS AFTERNOON. MODEL SOUNDINGS FROM THE NAM AND GFS SHOW THE ATMOSPHERE BECOMING WELL MIXED THIS AFTERNOON. THIS WILL BE DEPENDANT ON WHETHER THE FRONTAL BOUNDARY CAN MIX OUT THERE THIS AFTERNOON. FOR NOW WILL NOT GO WITH ANY HEADLINE BUT WILL MENTION THE POSSIBILITY IN THE FWF AND HWO. THE UPPER SYSTEM APPROACHING FROM THE WEST WILL MOVE EAST OVER THE CENTRAL HIGH PLAINS LATE TONIGHT AND MONDAY. THIS SHOULD BRING AN END TO PRECIPITATION CHANCES ACROSS SOUTHWEST KANSAS BY MIDDAY MONDAY. GERARD DAYS 3-7... ALL THE MODELS, INITIALLY STARTING WITH THE ECMWF, HAVE BACKED AWAY FROM THE EXPLOSIVE SEVERE WEATHER SCENARIO ADVERTISED FOR THE WEDNESDAY TO FRIDAY TIME FRAME. THE MODELS NOW SHEAR OUT THE SYSTEM ACROSS THE NORTHERN PLAINS, WITH A COLD COOL UPPER VORTEX SLIDING INTO SE CANADA AND THE GREAT LAKES BY LATE WEEK. A MINOR WAVE MAY BRING A ROUND OF SHOWERS BY WEDNESDAY. A MID LEVEL BAROCLINIC ZONE WILL BECOME ESTABLISHED BY LATE WEEK. AMPLE LOW LEVEL MOISTURE AND WEAK WARM ADVECTION COULD RESULT IN A FEW SHOWERS ON FRIDAY. MAXES WERE LOWERED FOR FRI-SAT AS COOL HIGH IS EXPECTED TO NOSE DOWN THE PLAINS. THE CANADIAN/ECMWF BRING A FAIRLY STRONG SHORTWAVE TROUGH INTO THE PLAINS BY SATURDAY ALONG WITH ANOTHER CHANCE OF STORMS. && .AVIATION... IFR/LIFR CIGS WILL PERSIST AT GCK/HYS/DDC THROUGH 12-14Z IN A WARM ADVECTION PATTERN BEFORE GRADUALLY IMPROVING THEREAFTER. DDC IS VERY CLOSE TO THE SFC WARM FRONT AS OF 8Z AND MAY FLUCTUATE BETWEEN MVFR AND IFR THIS MORNING BEFORE IMPROVING BY MID MORNING. FINCH && .PRELIMINARY POINT TEMPS/POPS... DDC 73 51 63 40 / 50 50 20 10 GCK 70 46 62 39 / 30 40 10 10 EHA 74 45 68 41 / 20 30 0 10 LBL 74 46 67 42 / 30 40 0 10 HYS 71 47 60 36 / 50 60 30 0 P28 76 58 65 43 / 60 60 30 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN02/24
Hazardous weather outlook, Apr 26, 6:23 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 623 AM CDT SUN APR 26 2009 KSZ030-031-043>046-061>066-074>081-084>090-271115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 623 AM CDT SUN APR 26 2009 /523 AM MDT SUN APR 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS DEVELOPING EARLY THIS MORNING FROM KINSLEY TO LARNED WILL BE CAPABLE OF PRODUCING LARGE HAIL AND LOCALLY HEAVY RAIN ALONG WITH STRONG WINDS. THESE STORMS SHOULD MOVE OFF TO THE NORTHEAST AFTER SUNRISE. THUNDERSTORMS ARE EXPECTED TO REDEVELOP TODAY OVER PARTS OF SOUTHWEST KANSAS. STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING TORNADOES LATER THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND EAST OF A LINE FROM HAYS THROUGH DODGE CITY AND MEADE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED EARLY THIS MORNING AROUND KINSLEY AND LARNED AND LATER TODAY IN THE AREAS EAST OF A LINE FROM HAYS TO DODGE CITY AND MEADE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, Apr 26, 11:51 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1151 AM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL PROTECTION 37.20N 99.48W
04/26/2009 E0.88 INCH COMANCHE KS LAW ENFORCEMENT
1145 AM HAIL 6 WNW COLDWATER 37.29N 99.44W
04/26/2009 E0.75 INCH COMANCHE KS AIRPLANE PILOT
&&
UMSCHEIDSpecial weather statement, Apr 26, 11:51 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1151 AM CDT SUN APR 26 2009 KSZ065-079-261730- EDWARDS-PAWNEE- 1151 AM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS AND SOUTHERN PAWNEE COUNTIES... AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LEWIS...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL. LAT...LON 3813 9926 3805 9904 3784 9938 3792 9949 TIME...MOT...LOC 1651Z 227DEG 21KT 3797 9930 RUSSELL
Local storm report, Apr 26, 12:02 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1202 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 8 NW COLDWATER 37.35N 99.43W
04/26/2009 E1.00 INCH COMANCHE KS PUBLIC
&&
MSCOTTLocal storm report, Apr 26, 12:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1256 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM HAIL 5 N PROTECTION 37.27N 99.48W
04/26/2009 E1.25 INCH COMANCHE KS EMERGENCY MNGR
HAIL BROKE WINDOWS FROM HOUSES.
1215 PM HAIL 4 N PROTECTION 37.26N 99.48W
04/26/2009 E1.75 INCH COMANCHE KS LAW ENFORCEMENT
GROUND WAS C0VERED BY PEA TO GOLFBALL SIZED HAIL.
&&
01Local storm report, Apr 26, 12:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1258 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HAIL 3 N COLDWATER 37.30N 99.34W
04/26/2009 M1.25 INCH COMANCHE KS LAW ENFORCEMENT
1227 PM HAIL 8 E ASHLAND 37.19N 99.62W
04/26/2009 M0.88 INCH CLARK KS EMERGENCY MNGR
1242 PM HAIL 4 NW COLDWATER 37.30N 99.39W
04/26/2009 M1.75 INCH COMANCHE KS LAW ENFORCEMENT
&&
FKRUSELocal storm report, Apr 26, 1:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
100 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 6 W COLDWATER 37.26N 99.45W
04/26/2009 M1.75 INCH COMANCHE KS TRAINED SPOTTER
THE SPOTTER ALSO REPORTS WALL CLOUD ROTATION.
&&
FKRUSEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:05 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush, Stafford | 40 min |
| Apr 26, 5:43 AM CDT | Tornado Warning | DDC | Pawnee, Stafford | 29 min |
| Apr 26, 11:18 AM CDT | Special Weather Statement | DDC | Kiowa | 42 min |
| Apr 26, 11:42 AM CDT | Severe Thunderstorm Warning | DDC | Comanche | 48 min |
| Apr 26, 11:51 AM CDT | Special Weather Statement | DDC | Edwards | 39 min |
| Apr 26, 11:58 AM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 47 min |
| Apr 26, 12:03 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 42 min |
| Apr 26, 12:09 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 36 min |
| Apr 26, 12:11 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 49 min |
| Apr 26, 12:25 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 35 min |
| Apr 26, 12:37 PM CDT | Tornado Warning | DDC | Clark, Comanche | 18 min |
| Apr 26, 12:45 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 30 min |
| Apr 26, 1:29 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 42 min |
| Apr 26, 1:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 48 min |
| Apr 26, 2:01 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 44 min |
| Apr 26, 2:25 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 31 min |
| Apr 26, 2:53 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 52 min |
| Apr 26, 4:01 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 44 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 65 min |
| Apr 26, 4:52 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 53 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | DDC | Barber | 32 min |
| Apr 26, 6:54 PM CDT | Red Flag Warning | DDC | Morton, Seward, Stevens | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.